Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: ugh  (Read 51 times)

0 Members and 1 Guest are viewing this topic.

Offline jayorz128

  • Jr. Member
  • **
  • Posts: 73
  • Country: us
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
ugh
« on: May 23, 2014, 11:27:01 PM »
Ok so I'm on day 2 of 6 of an oral steroid called me drop pak for my sinus infection. The steroid has been helping with the sinus pressure but right now I've got a slight pain on the top of my left arm it also feels warm like a sunburn(Not a sunburn It's been cloudy and rainy where I live) I've got some mild irritation on the inside of my wrist when I rub it or touch it on the same arm. I've had a few people like at my arm and they insist that it's not red or anything but when I look at it I think there's a big red spot. I've been having headaches the the last week due to my sinuses I think. I have a horrible fear that it's a brain tumor and my OCD keeps me hyper vigilant to any kind of symptom my body gives me. Is it possible my allergies gave me a rash since my sinuses aren't able to react to the allergies because the steroids are blocking it. My doctor is getting annoyed by the frequent calls and online messages I've been sending her and I'm afraid I'm getting to the point where she's not taking me seriously anymore. I went to see her today and she told me flat out that I do not have a brain tumor and I also noticed that after that my headache symptoms decreased.
 
Bookmark and Share

Tags: